MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE

BOSTON SCIENTIFIC - COSTA RICA (COYOL) SENSATION¿ SHORT THROW; SNARE, FLEXIBLE
Model Number M00560301
Medical Device Problem Code Failure to Cut (2587)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/18/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).According to the complainant, the suspect device has been disposed and is not available for return.If any further relevant information is received, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation large oval snare was used in the colon during a polypectomy procedure performed on (b)(6) 2018.According to the complainant, during the procedure, the device failed to cut the target polyp while cold snaring.The procedure was completed with a different device using cautery.There were no patient complications reported as a result of this event.It was reported that the patient had ¿no injury¿ at the conclusion of the procedure.
 
Additional Manufacturer Narrative
Date of event updated.
 
Event or Problem Description
It was reported to boston scientific corporation that a sensation large oval snare was used in the colon during a polypectomy procedure.According to the complainant, during the procedure, the device failed to cut the target polyp while cold snaring.The procedure was completed with a different device using cautery.There were no patient complications reported as a result of this event.It was reported that the patient had ¿no injury¿ at the conclusion of the procedure.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
SENSATION¿ SHORT THROW
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key7269488
Report Number3005099803-2018-00269
Device Sequence Number1893342
Product Code FDI
UDI-Device Identifier08714729283898
UDI-Public08714729283898
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K941750
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Expiration Date09/05/2020
Device Model NumberM00560301
Device Catalogue Number6030
Device Lot Number0021100411
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/24/2018
Supplement Date Received by Manufacturer01/24/2018
Initial Report FDA Received Date02/14/2018
Supplement Report FDA Received Date02/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1